An improved estimate on the distribution mod 1 of powers of real matrices
Compositio Mathematica, Volume 49 (1983) no. 2, p. 283-289
@article{CM_1983__49_2_283_0,
     author = {Nowak, Werner Georg and Tichy, Robert Franz},
     title = {An improved estimate on the distribution mod 1 of powers of real matrices},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {2},
     year = {1983},
     pages = {283-289},
     zbl = {0496.10034},
     mrnumber = {704394},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__49_2_283_0}
}
Nowak, Werner Georg; Tichy, Robert Franz. An improved estimate on the distribution mod 1 of powers of real matrices. Compositio Mathematica, Volume 49 (1983) no. 2, pp. 283-289. http://www.numdam.org/item/CM_1983__49_2_283_0/

[1] P. Erdös and J.F. Koksma: On the uniform distribution mod 1 of lacunary sequences. Indagationes Math. 11 (1949) 79-88. | MR 30556 | Zbl 0033.16502

[2] E. Hlawka: Theorie der Gleichverteilung. Mannheim- Wien-Zürich, Bibl. Inst. 1979. | MR 542905 | Zbl 0406.10001

[3] L. Kuipers and H. Niederreiter: Uniform distribution of sequences. New York-Sydney-Toronto, John Wiley and Sons 1974. | MR 419394 | Zbl 0281.10001

[4] W.J. Le Veque: The distribution mod 1 of trigonometric sequences. Duke Math. Journal 20 (1953) 367-374. | Zbl 0051.28504

[5] V. Losert, W.G. Nowak and R.F. Tichy: On the asymtotic distribution of the powers of (s x s)-matrices. Comp. Math., to appear. | Numdam | Zbl 0498.10029